MAUDE Adverse Event Report: BIO-DETEK INCORPORATED DURA-PADZ GEL (12/CASE); ELECTRODE

BIO-DETEK INCORPORATED DURA-PADZ GEL (12/CASE); ELECTRODE
Model Number 8900-0325
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during functional testing, the associated device failed self test with the attached electrode pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The reported malfunction was duplicated and attributed to the electrode crp-d padz sensor/puck.The pads were tested with a test device and it prompted a unit failed message.However, the "unit failed" message occurred in non-rescue mode, which indicates that the device would still function in rescue or clinical mode.Review of device's history logs indicates that there was a communication issue (non critical error) between the device and the cpr puck.Which confirms that the device was capable of delivering therapy in rescue or clinical mode.Reports of this nature are typically not considered to have any clinical impact.Analysis of reports of this type has not identified an increase in trend.

Brand Name
DURA-PADZ GEL (12/CASE)
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8621248
Report Number1218058-2019-00044
Device Sequence Number2172984
Product Code MKJ
UDI-Device Identifier10847946016293
UDI-Public10847946016293
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/24/2020
Device Model Number8900-0325
Device Catalogue Number8900-0325
Device Lot Number3918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1